RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1958, Volume 22, Issue 6, Pages 811–840 (Mi izv4001)  

This article is cited in 2 scientific papers (total in 2 papers)

Unconditional convergence and summability

P. L. Ul'yanov


Full text: PDF file (2578 kB)

Bibliographic databases:
Received: 29.11.1957

Citation: P. L. Ul'yanov, “Unconditional convergence and summability”, Izv. Akad. Nauk SSSR Ser. Mat., 22:6 (1958), 811–840

Citation in format AMSBIB
\Bibitem{Uly58}
\by P.~L.~Ul'yanov
\paper Unconditional convergence and summability
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1958
\vol 22
\issue 6
\pages 811--840
\mathnet{http://mi.mathnet.ru/izv4001}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=103381}
\zmath{https://zbmath.org/?q=an:0085.28301}


Linking options:
  • http://mi.mathnet.ru/eng/izv4001
  • http://mi.mathnet.ru/eng/izv/v22/i6/p811

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. B. Pogosyan, “Representation of measurable functions by orthogonal series”, Math. USSR-Sb., 27:1 (1975), 93–102  mathnet  crossref  mathscinet  zmath
    2. A. A. Talalyan, R. I. Ovsepian, “The representation theorems of D. E. Men'shov and their impact on the development of the metric theory of functions”, Russian Math. Surveys, 47:5 (1992), 13–47  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:152
    Full text:80
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019